Doctor insights on:
Nts Step 1 Medication
Evaluation: Gout is a symptom complex due to elevated uric acid in the blood and the precipitation of monosodium urate crystals in the tissue and joints causing the gout attack. There are lifestyle things such as decreased alcohol intake and medications depending on the type of gout you have. There are more reasons than one to cause the elevated uric acid. ...Read moreSee 1 more doctor answer
Talk to your doctor: Ask lots of questions. What's causing your hyperthyroidism? Can it be thyroiditis which will go away on its own? Is treatment needed? What treatment option(s) does he recommend? These may include medications to treat symptoms, medications to slow production of thyroid hormone, surgery to remove thyroid, radioactive iodine to kill thyroid. Not sure what you mean by "mcq from step 1". ...Read more
What to do if i start bleeding after taking Plan B step 1 and the bleeding has stoped for 3 days and then start bleeding again ?
Question: Your question with its abbreviations is unclear. Why don't you rephrase it, maybe it will get an answer ...Read more
Which is the best way for a young italian doctor to become a physician in the usa? Maybe try to obtain a phd in the usa? Or step 1, 2, 3....?
It is a calling: If you feel the motivated urge go through the hoops; step 1, 2, 3. Put one foot in front of the other and soon you will be a us doctor after a long journey. However if the academic lifestyle complements your mindset , after a long journey you can obtain a phd. Keep your mind open, explore possibilities. Maybe become a mdphd. ...Read more
Please clarify : I'm not sure what your question is? Please rephrase and a l'll be happy to help. ...Read more
Avoid anxiety & geting a good sleep b4 step 1 USMLE day-it's at end of march?advised with Mg and phosphatidylserine.Not sure about doses,time(already on escitalopram 20mg at bedtime for 1 y/r).Not fan of supplements. thorough discussion is valuable.
Discuss with doctor: You say you are on Escitalopram at bedtime for about a year. Have you found it to be generally effective in addressing anxiety symptoms? If you are experiencing breakthrough anxiety, you may benefit from an adjustment of Escitalopram. Make sure you exercise regularly, eat healthfully and getting sufficient rest is imperative as you prepare. Recommend discussing with doctor. Good luck on USMLE!! ...Read moreSee 1 more doctor answer
Have swelling very low on gum between cheek & jaw,dentist said cracked tooth, did step 1 of root canal, still some pain & swelling still there, why?
Infection: You didn't tell us how long ago procedure was done. Treatment will take time to be fully effective. Sometimes when tooth is cracked even root canal treatment can't save it. Call your Dentist and report your symptoms. If they don't recede, extraction or referral to an Endodontists (root canal specialist) may be indicated. ...Read more
Plan B can interact: with acitretin, adapalene, heparin, lamotrigine, warfarin, carbamazepine, cholestyramine, barbiturates, ampicillin, cotrimoxazole, tetracycline, clarithromycin, isotretinoin, phenytoin, primidone, St. John's wort, cyclosporine, tretinoin, dexamethasone, oxcarbazepine, rifampin, topiramate, voriconazole, Griseofulvin, mifepristone, apixaban, dalteparin, enoxaparin, tinzaparin, mycophenolate, > ...Read more
Girdfriend took Plan B one step last week while she was sick. Does other medication suck as advil, (ibuprofen) or ones that treat cough and nose affect Plan B ?
No: If she kept it down and used it properly cold meds will not change the outcome. ...Read more
Psychotherapy that..: Goes well beyond the line "tell me how you feel about that." first, u really do need someone w/training & expertise in treatment of anxiety problems/disorders. It's vital 2understand what anxiety is, how it ticks & what specific things can help if anxiety starts interfering with ur ability 2function & w/ur ability 2form/keep relationships. Great source of info here: http://www.Anxietybc.Org. ...Read more
Control symptoms : This may be viral. Control any fever that is present. Over the counter medications that have a nasal decongestant with cough suppressant would work the best. Drink plenty of fluids and get rest. If your symptoms do not improve over the next two days, you should see a doctor. Lack of resolution of symptoms suggests a bacterial infection. ...Read more
No -- toss it: No -- you should not take expired medication. After that date, the pills or capsules could be deteriorating. Discard in the trash or in a medicine take-back program -- not in the toilet. All of us who use the water supply will thank you for helping to keep it clean. ...Read more
No, see Allergist: If you have a history of an immediate reaction to one of the inactive ingredients in a medication then I would avoid, taking an equally efficacious alternative that lacks this specific ingredient. If there are no alternative medications, and you absolutely require it, see an allergist in order to determine your risk for ingesting this product in the future. ...Read more